# SDR DXTA200300156

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 4,747 hours, 2,984 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float
- Condition: Stuck
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AMBER CAS MESSAGE WING O FULL RT ILLUMINATED.  FUEL CAN BE VISUALLY SEEN DUMPING OUT OF RIGHT WING FROM VICINITY OF SURGE TANK VENT.  FUEL IMBALANCE BECAME EVIDENT AT A RATE OF APPROX 100 LBS PER MIN.  PRESSURIZED RIGHT WING, FOUND NO LEAKS IN DRY BAYS BETWEEN FUEL & SURGE TANKS.  REMOVED SURGE TANK VENT FLOAT PANEL, FOUND VENT FLOAT STUCK TO OUTBOARD FLAP JACKSCREW DRAIN LINE, FREED VENT FLOAT FOR UNOBSTRUCTED FLOAT MOVEMENT.  RE-INSTALLED ALL PANELS, ALL WORK DONE IAW CESSNA 750 MM CHAPTER 28-10-04, OPS CHECK GOOD.
